본문 바로가기
KERD
논문KCI 등재

Lidocaine에 의해 발생한 간질중첩증

Lidocaine Induced Status Epilepticus

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류신경과학

참고문헌 (7)

  1. Lee YW, "Clinical observation of lidocaine toxicity", Korean J Anesthesiol, 2, pp.61~64 (1969)
  2. Johnstone RE, "Large doses of topical lidocaine during microvascular surgery are not associated with toxic blood concentrations", Anesthesiology, 82, pp.593~596 (1995)
  3. Brosh-Nissimov T, "Central nervous system toxicity following topical skin application of lidocaine", Eur J Clin Pharmacol, 60, pp.683~684 (2004)
  4. Marra DE, "Systemic toxicity from topically applied lidocaine in conjunction with fractional photothermolysis", Arch Dermatol, 142, pp.1024~1026 (2006)
  5. Bishop D, "Lidocaine toxicity treated with low-dose propofol", Anesthesiology, 78, pp.788~789 (1993)
  6. DeToledo JC, "Lidocaine and seizure", Therapeutic Drug Monitoring, 22, pp.320~322 (2000)
  7. Mehra P, "Lidocaine toxicity", Anesth Prog, 45, pp.38~41 (1998)

관련 논문AI추천

이 간행물의 다른 논문 (24건)